# SDR AU960504

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10682054
- Condition: Damaged
- Location: Elec Pwr Supply
- Component: Bendix, DARN2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO RH SIDE DISTRIBUTOR GEAR BUSHING LOOSE CAUSING DAMAGE TO THE GEAR SHAFT - MAGNETO CAPACITOR OPEN CIRCUITED
